I am a 29 year old female and here lately I can't get in the mood to have sex with my husband no we don't have problems and I love him with all my heart and its not him its me and its getting really hard to get a organsim and I stay really dry please help cause I used to love being with him
Loss of libido and weight gain can be due to hypothyroidism. Loss of libido is also very commonly found in women and mostly the cause is psychological in nature. It can be due to stress and anxiety or relationship problems with your partner. Talk to your husband for the psychological support. If you are having any stress, then this psychological support will help. A healthy affectionate communication with the partner helps in decreasing anxiety and stress.
However if there is no stress and anxiety then the physical causes need to be ruled out. These include anemia, diabetes and hormonal imbalance. If it is due to hypothyroidism then taking thyroid hormones can treat it.
If it persists then some investigations which need to be done( some may have been done in the hormonal studies) are follicle stimulating hormone levels, estradiol, thyroxine and thyrotrophin levels in the blood test reports.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.